# SDR SCNA99615

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1861 - 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK FROM STATION 1861 TO 1887 RBL 58 WAS FOUND TO HAVE CORROSION.  MATERIAL ID IAW DC10 SRM 537000 VOL 1.  FABRICATE IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 537000 VOL 1.
